# SDR RAIA00402006

- Difficulty date: February 4, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 11,984 hours, 12,558 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ground
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEN - CONFIG WARNING ON TAKEOFF.  MAINTENANCE RESEATED GROUND CONNECTION TO BRAKE PRESSURE SWITCH.
